# SDR 06FDEA04242

- Difficulty date: December 14, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 41,024 hours, 28,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retaining Nut
- Condition: Missing
- Location: Flap Jackscrew
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT WHEN FLAP HANDLE WAS RAISED FROM 5 DEG TO 2 DEG, OBSERVED THE INBD FLAP GAUGE STOPPED AT 3/4 DEG.   INBD FLAPS INDICATOR REMAINED AT 3-4 DEG FOR LNDG.  QRH ACCOMPLISHED.  INSP ALL FLAPS AND DISCOVERED LT INBD FLAP  INBD JACKSCREW FAIRING END RETAINING NUT AND CAP MISSING, ALLOWING FAIRING TO SHIFT OUT OF POSITION AND LODGED BETWEEN JACKSCREW AND FUSELAGE STOPPING FLAPS FROM FULLY RETRACTING.   REPLACED CAP AND NUT REF IPC 57-30-00-46, PER MM 27-51-022.  OPS CKS OK.
